VOL. 35 · NO. 2 | 2005
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 35 (2), (2005)
No abstract available
Articles
Bilender P. Allahverdiev
Rocky Mountain J. Math. 35 (2), 367-390, (2005) DOI: 10.1216/rmjm/1181069735
No abstract available
Horst Alzer
Rocky Mountain J. Math. 35 (2), 391-399, (2005) DOI: 10.1216/rmjm/1181069736
KEYWORDS: Hurwitz zeta function, Inequalities‎, 33E20, 26D15
No abstract available
Ron Brown
Rocky Mountain J. Math. 35 (2), 401-414, (2005) DOI: 10.1216/rmjm/1181069737
KEYWORDS: Extended absolute value, $\curlyphi$-closure, $\curlyphi$-order, formally $p$-adic field, formally real field, $\bf Z$-adic completion, Generalized Order, 12E30, 12J10, 12J12, 12J15
No abstract available
Geoffrey D. Dietz, Ryan S. Higginbottom, D.R. Stephenson
Rocky Mountain J. Math. 35 (2), 415-444, (2005) DOI: 10.1216/rmjm/1181069738
No abstract available
Z. Ditzian, V.N. Konovalov, D. Leviatan
Rocky Mountain J. Math. 35 (2), 445-478, (2005) DOI: 10.1216/rmjm/1181069739
KEYWORDS: $n$-widths in $L_q, 0\lt q\lt 1$, Sobolev type classes, 41A46
No abstract available
David E. Dobbs, Andrew J. Hetzel
Rocky Mountain J. Math. 35 (2), 479-484, (2005) DOI: 10.1216/rmjm/1181069740
No abstract available
Michael Dorff, J. Szynal
Rocky Mountain J. Math. 35 (2), 485-499, (2005) DOI: 10.1216/rmjm/1181069741
No abstract available
Isaac A. García
Rocky Mountain J. Math. 35 (2), 501-515, (2005) DOI: 10.1216/rmjm/1181069742
No abstract available
Daniel Girela, María Auxiliadora Márquez
Rocky Mountain J. Math. 35 (2), 517-530, (2005) DOI: 10.1216/rmjm/1181069743
KEYWORDS: 30D55
No abstract available
Jaroslav Hančl, Pavel Rucki
Rocky Mountain J. Math. 35 (2), 531-537, (2005) DOI: 10.1216/rmjm/1181069744
No abstract available
Arthur Holshouser, Harold Reiter
Rocky Mountain J. Math. 35 (2), 539-545, (2005) DOI: 10.1216/rmjm/1181069745
No abstract available
Borka Jadrijević
Rocky Mountain J. Math. 35 (2), 547-571, (2005) DOI: 10.1216/rmjm/1181069746
KEYWORDS: Thue equations, simultaneous Pellian equations, linear forms in logarithms, 11D59, 11D25, 11B37, 11J86
No abstract available
Refik Keskin
Rocky Mountain J. Math. 35 (2), 573-585, (2005) DOI: 10.1216/rmjm/1181069747
KEYWORDS: 20H05, 20H10
No abstract available
Goansu Kim, C.Y. Tang
Rocky Mountain J. Math. 35 (2), 587-601, (2005) DOI: 10.1216/rmjm/1181069748
KEYWORDS: HNN-extension, conjugacy separable, residually finite, 20E26, 20E06, 20F10
No abstract available
Jitka Laitochová
Rocky Mountain J. Math. 35 (2), 603-625, (2005) DOI: 10.1216/rmjm/1181069749
KEYWORDS: Determining group, phase function, conjugate number, central dispersion, functional equation, 34A30, 39B20
No abstract available
M.A. Magid
Rocky Mountain J. Math. 35 (2), 627-640, (2005) DOI: 10.1216/rmjm/1181069750
KEYWORDS: 53A15
No abstract available
Chun-Gil Park
Rocky Mountain J. Math. 35 (2), 641-654, (2005) DOI: 10.1216/rmjm/1181069751
KEYWORDS: Banach module over $C^*$-algebra, stability, unitary group, multilinear Trif $d$-functional equation, 47B48, 39B72, 46L05
No abstract available
Patricia Pellicer-Covarrubias
Rocky Mountain J. Math. 35 (2), 655-674, (2005) DOI: 10.1216/rmjm/1181069752
KEYWORDS: continuum, hyperspace, property of Kelley, hereditarily indecomposable continuum, 54B20, 54F15
No abstract available
John E. Porter
Rocky Mountain J. Math. 35 (2), 675-679, (2005) DOI: 10.1216/rmjm/1181069753
KEYWORDS: Bounded variation, $p$-variation, Helly selection principle, pointwise precompact, Hölder continuous, 26A45, 40A30
No abstract available
Byung Keun Sohn, Dae Hyeon Pahk
Rocky Mountain J. Math. 35 (2), 681-694, (2005) DOI: 10.1216/rmjm/1181069754
KEYWORDS: distribution, convolution, Fourier transform, 46F10, 46F05
No abstract available
Back to Top